# SDR SWAA2022032182108

- Difficulty date: March 9, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737*
- Aircraft serial: 32485
- Aircraft time: 56,760 hours, 33,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FED GIRT BAR BRACKET MOUNTING FIXTURE BS 312; LBL 55; WL 208.6 / [01] CORROSION ON FED GIRT BAR BRACKET MOUNTING FIXTURE BS 312; LBL 55; WL 208.6 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS GIVEN IN THE SRM. REMOVED AND REPLACED PER SRM 51-40-02-0G-0;[02] REJECTION OF INSTALLATION OF BRACKET BS 312 LBL 55 DUE TO O/B ATTACH FASTENER MISSING WASHER UNDER NUT; SEE STEP 1 FOR REJECTION.;[03] COMPLETED STEP 1;[04] VERIFIED COMPLETION OF STEP 1. ALL WORK COMPLETE.;[05] CORRECTED STEP 1 ITEM WAS ACCOMPLISHED USING TOOL ID PER 324; S/N ALM08209 CAL DATE 5-22;[06] ADDED CAL TOOL ID
